







Draft – v7

PSCIOC MEETING AGENDA MS TEAMS MEETING

WEDNESDAY, SEPTEMBER 23, 2020 12:00 p.m. – 3:00 p.m. EDT

#	ТІМЕ	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	11:40 a.m. – 12:00 p.m. 12:00	 Participants: c (Refer to reco For simultane 	ers/Observers to connect to MS Teams Meeting opt for wired internet connection, if possible and pr mmendations for the use of MS Teams) ous interpretation: (details to follow) session, only PSCIOC members can join. Rollcall of PSCIOC Members and Observers	oper headset/micro	
	p.m.		in attendance	Tracy Wood, PEI Denis Skinner, TE	S
1	12:05 - 12:10 p.m. (5 min)	Administrative Matters	 <u>Objective:</u> A) Approval of Record of Decision from February 26, 2020 in-person meeting, Toronto (TAB 1A) B) Acceptance of September 23, 2020 	For approval For approval	Tracy Wood
2	12:10	MICROSOFT	Meeting Agenda (TAB 1B) Objective:		Facilitated by
	– 1:10 p.m. (60 min)		 Initiate a collaborative pan-Canadian strategic relationship between PSCIOC and Microsoft through joint work to develop: A minimal / baseline government plan which contains the essential products and services needed to stand up an O365 tenant as a Minimum Viable and Secure Product (MVSP) for Canadian public sector entities A Canada-specific Online Services Agreement (OSA) and Data Protection Addendum (DPA) that covers several of our unique concerns, for example, how Microsoft deals with law enforcement requests from the US Government relative to the Cloud Act 	For discussion	John Hewie, National Security Officer, Microsoft Canada









	1:1	0 – 1:15 p.m.	Stretch Break		
3	1:15 – 1:45 p.m. (30 min)	NATIONAL CIO SUB- COMMITTEE ON INFORMATION PROTECTION (NCSIP)	 Objective: Security Incident Handling Best Practices - better understanding of what is required to successfully manage a security incident. 	For review / discussion	Intro: Denis Skinner NCSIP: Alexandra Underhill, NCSIP Chair, Canadian Centre for Cyber Security Gary Perkins, Exec Dir, CISO Information Security Branch, BC
4		IN-CAMERA	Information-Sharing Roundtable		Intro: Tracy
	2:50 p.m. (60 min)	ITEM Jurisdictional Information Sharing	 (TABS 4A to 4M) <u>Objective:</u> PSCIOC members to identify their key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion. (<i>Time allocated for each member is about 5 min</i>) 	For information / discussion	Wood PSCIOC members
5	2:50 – 3:00 p.m. (10 min)	Other Business	 Objective: A) PSCIOC Treasurer's Report: PSCIOC Financial Report (TAB 5A) PSCIOC Members' contributions for 2021/2022 (TAB 5B) B) PSCIOC Action Items from previous meetings (TAB 5C) C) PSCIOC Bring Forward Agenda (TAB 5D) D) Updates Reports from PSCIOC subcommittees and working groups: ICT Policy Community of Practice (TAB 5E) IT Procurement Community of Practice (TAB 5F) 	For information / feedback	Tracy Wood Bonnie Schmidt, PSCIOC Treasurer









	 E) Next PSCIOC in-person meeting: February 24, 2021, Ottawa, ON - (in person or virtual meeting to be confirmed) F) PSCIOC EVALUATION FORM – (TAB 6) 	To complete online
	 G) PSCIOC MS Teams Meetings: Thursday, November 5th, 2020, at 12:00 p.m. EST Thursday, December 3rd, 2020, at 12:00 p.m. EST Wednesday, January 20th, 2021, at 12:00 p.m. EST 	
3:00 p.m.	Adjournment of PSCIOC Meeting	